# SDR PCAA9600326

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Part time: 14,691 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM ABE TO BOS, AIRCRAFT DIVERTED INTO MHT DUE TO A STRONG ODOR OF FUEL EVIDENT IN PASSENGER COMPARTMENT AFT OF ROW 7.  INSPECTED BOTH ENGINES FOR FUEL LEAKS, INSPECTED FUEL LINES, APU, AND BLEEDS.  DRAINED EPA TANKS.  NO LEAKS NOTED.  GROUND RAN AIRCRAFT WITH BLEEDS ON, COULD NOT DUPLICATE ODOR.  A/C RETURNED TO SERVICE.  (M)
